Acta Mathematica, 1931, Volume 57

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (12 articles)

Issue 1

[1] On the characteristic values of linear integral equations

Einar Hille Princeton, N.J. J. D. Tamarkin Providence, R.I.

TBD mathscidoc:1701.33765

Acta Mathematica, 57, (1), 1-76, 1931.12
[ Download ] [ 2017-01-08 20:30:57 uploaded by actaadmin ] [ 568 downloads ] [ 0 comments ] [ Cited by 78 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Schaubilder für die Annäherung durch Kugelfunktionen

I. Seynsche Wuppertal-Barmen A. Walther Darmstadt

TBD mathscidoc:1701.33766

Acta Mathematica, 57, (1), 77-94, 1931.12
[ Download ] [ 2017-01-08 20:30:57 uploaded by actaadmin ] [ 292 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On appell’s decomposition of a doubly periodic function of the third kind

Miguel A. Basoco Pasadena, Calif

TBD mathscidoc:1701.33767

Acta Mathematica, 57, (1), 95-100, 1931.12
[ Download ] [ 2017-01-08 20:30:57 uploaded by actaadmin ] [ 323 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Lineare Differenzengleichungen mit Koeffizienten von Gemeinsamer Periode

Heinrich Löwig Prag

TBD mathscidoc:1701.33768

Acta Mathematica, 57, (1), 101-201, 1931.12
[ Download ] [ 2017-01-08 20:30:57 uploaded by actaadmin ] [ 413 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Almost periodicity and general trigonometric series

A. S. Besicovitch Cambridge H. Bohr Copenhagen

TBD mathscidoc:1701.33769

Acta Mathematica, 57, (1), 203-292, 1931.12
[ Download ] [ 2017-01-08 20:30:57 uploaded by actaadmin ] [ 454 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Zur Theorie der Nicht Linearen Differenzen-Gleichungen

Heinrich Löwig Prag

TBD mathscidoc:1701.33770

Acta Mathematica, 57, (1), 293-340, 1931.12
[ Download ] [ 2017-01-08 20:30:58 uploaded by actaadmin ] [ 364 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Über die Regelflächen mit Einer Leitgeraden

A. Wiman Upsala

TBD mathscidoc:1701.33771

Acta Mathematica, 57, (1), 341-387, 1931.12
[ Download ] [ 2017-01-08 20:30:58 uploaded by actaadmin ] [ 322 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Ein Approximationssatz für die Fuchsschen Gruppen

P. J. Myrberg Helsingfors

TBD mathscidoc:1701.33772

Acta Mathematica, 57, (1), 389-409, 1931.12
[ Download ] [ 2017-01-08 20:30:58 uploaded by actaadmin ] [ 403 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] On the overconvergence of certain sequences of rational functions of best approximation

J. L. Walsh Cambridge, Mass.

TBD mathscidoc:1701.33773

Acta Mathematica, 57, (1), 411-435, 1931.12
[ Download ] [ 2017-01-08 20:30:58 uploaded by actaadmin ] [ 335 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Die Verallgemeinerung der Sätze von Euler-Maclaurin und Laplace-Lagrange

Alfred Tauber Wien

TBD mathscidoc:1701.33774

Acta Mathematica, 57, (1), 437-446, 1931.12
[ Download ] [ 2017-01-08 20:30:58 uploaded by actaadmin ] [ 303 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Konvergenzprobleme in der Theorie der Gammafunktion

Alfred Tauber Wien

TBD mathscidoc:1701.33775

Acta Mathematica, 57, (1), 447-458, 1931.12
[ Download ] [ 2017-01-08 20:30:58 uploaded by actaadmin ] [ 357 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Remarks on a paper of Dr. Tautz

J. D. Tamarkin Providence, R.I. M. H. Stone Cambridge, Mass

TBD mathscidoc:1701.33776

Acta Mathematica, 57, (1), 459-463, 1931.12
[ Download ] [ 2017-01-08 20:30:58 uploaded by actaadmin ] [ 352 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved